T Nation

Armour Thyroid Users, Muscle Spasms?


#1

Every since about 5-6 weeks ago when I just got my refill on armour i have been noticing severe hypothyroid symptoms just come out of the blue for no reason. I have been experiecing severe joint pain, hair falling out like it never before, just pure lethargic, muscle weakness, and emotional abnormalities. The constipation is back with a vengence too unrelieved by magnesium, vitamin C or fiber. My muscle are constant in spasms pulsating all the time. This spasms usually occur when my thyroid is running low.

All my other variables where constant supplements. Could the change in formulation make this big of an impact? The reason I ask is because alot of patients are reporting their symptoms mysteriously returning for no reason at all. When ask when they got the refills it has been with in the last 5-6 weeks when forumula was changed. People on TRT and armour think its their e2 when all of symptoms come out of the blue for no apparent reasons.

As a analytical mind I look at when did this occur and what did I change to cause this?
The only variable truly was the armour thyroid and that is when all of this started to happen.
I keep alist of all my supplements in a journal and when things are changed so i know what could be affecting this. To ad more validation is that there are similar reports coming from our patients as well.